1. Welcome To LPSG
    Welcome to LPSG.com. If you are here because you are looking for the most amazing open-minded fun-spirited sexy adult community then you have found the right place. We also happen to have some of the sexiest members you'll ever meet. Signup below and come join us.


Trintellix & libido

Discussion in 'The Healthy Penis' started by LP88, Oct 11, 2018.

Tags:
  1. LP88

    LP88 Member

    Joined:
    Oct 17, 2010
    Posts:
    64
    Likes Received:
    10
    I've been on Trintellix for around three years, though not always consistently. I've built up to 20mg a day, and stopped suddenly with pretty horrible effects, then built back up and worked with my doctor to wind me down. That still didn't work, so I'm back on 10mg until I can see her again.

    This medication didn't have sexual side effects as bad as a previous medication I was on (Lexapro), but the "withdrawals" are way worse, including not being able to sleep and such. So it's a trade-off. Has anyone has any success with depression medication as it relates to sex drive and such? Trintellix does allow me to function a lot better than without it, but it also "evens" me out to a degree that doesn't give me much interest in anything, let alone sex. Lexapro made ejaculations painful and delayed and weak.

    What medications have you found both work and have minimal side effects? My doctor is just a Trintellix cheerleader, but I feel there has to be something better.
     
  2. palakaorion

    palakaorion Loved Member

    Joined:
    Feb 20, 2010
    Posts:
    1,529
    Likes Received:
    2,370
    Gender:
    Male
    Location:
    Dallas (TX, US)
    Paxil erased my libido. It returned once I eventually discontinued.

    Paxil was very effective at managing my symptoms. But getting off Paxil was a shrieking bitch.
     
  3. milbud29

    milbud29 Active Member

    Joined:
    Jun 5, 2009
    Posts:
    84
    Albums:
    1
    Likes Received:
    205
    Gender:
    Male
    Location:
    Houston (TX, US)
    As a provider who frequently uses these meds, I"ll tell you this is a common side effect of any 'SSRI' class of meds. Usually not a concern in teens or younger 20-somethings, but certainly as patients get older, the libido concerns that can come with meds like Prozac, Lexapro, Zoloft, etc are a reality for some people. Trintellix is a newer version, and if your provider is having drug reps come, he may be pushing it first. You might ask about whether wellbutrin would be a good choice...it's been around for a while and is well tolerated...good for folks with depression concerns and seems to have less libido and weight concerns than SSRIs may have. Be frank with your doc about the perceived side effects...no one can force you to take a med you think it's working well for you. good luck!
     
  4. LP88

    LP88 Member

    Joined:
    Oct 17, 2010
    Posts:
    64
    Likes Received:
    10
    I was put on Vraylar to go along with the Trintellix. It's strong as hell. I've only been on it for three days, but the second day I was so dizzy I could barely stand up straight. I'm going to try to push through it for a few days, but I have no idea what it's supposed to be doing.
     
Draft saved Draft deleted
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice